# SDR DALA13040293139

- Difficulty date: August 17, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 31,503 hours, 16,320 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Perforated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORATION ON FLOOR PANEL 161NF IN AFT CARGO COMPARTMENT.  REPAIRED FLOOR PANEL IAW SRM 53-02-00, PAR 8C.
